# SDR ASAA2014051507978

- Difficulty date: May 15, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 47,147 hours, 18,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3120
- Condition: Corroded
- Location: Bs 1016-1083
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMPENAGE SKIN HAS CORROSION BS 1016-BS 1083, STR 3L - 3R.  ACFT GROUNDED. REMOVED CORROSION FOUND TO BE IN LIMITS IAW SRM 53-00-01-1A-1 TREATED AND PRIMED IAW SRM 51-20-01, TOOL T8225N.
